-
1
-
-
84934675057
-
TE wave scattering by a dielectric cylinder of arbitrary cross-section shape
-
vol. AP-14
-
J. H. Richmond : TE wave scattering by a dielectric cylinder of arbitrary cross-section shape," IEEE Trans. Antennas Propagat., vol. AP-14, pp. 460-464, 1966.
-
(1966)
IEEE Trans. Antennas Propagat
, pp. 460-464
-
-
Richmond, J.H.1
-
4
-
-
0000431418
-
Rapid solution of integral equations of scattering theory in two dimension
-
V. Rokhlin, "Rapid solution of integral equations of scattering theory in two dimension," J. Comput. Phys., vol. 86 (2), pp. 414-439, 1990.
-
(1990)
J. Comput. Phys.
, vol.86
, Issue.2
, pp. 414-439
-
-
Rokhlin, V.1
-
5
-
-
0000800931
-
Fast algorithm for solving hybrid integral equations
-
C. C. Lu and W. C. Chew, "Fast algorithm for solving hybrid integral equations," Inst. Elect. Eng. Proc. Pt. H, vol. 140(1), pp. 455-460, 1993.
-
(1993)
Inst. Elect. Eng. Proc. Pt. H
, vol.140
, Issue.1
, pp. 455-460
-
-
Lu, C.C.1
Chew, W.C.2
-
6
-
-
0028460697
-
A multilevel algorithm for solving a boundary integral equation for wave scattering
-
C. C. Lu and W. C. Chew, "A multilevel algorithm for solving a boundary integral equation for wave scattering," Microw. Opt. Technol. Lett., vol. 7(10), pp. 466-470, 1994.
-
(1994)
Microw. Opt. Technol. Lett.
, vol.7
, Issue.10
, pp. 466-470
-
-
Lu, C.C.1
Chew, W.C.2
-
7
-
-
0029378828
-
Multilevel fast-multipole algorithm for solving combined field integral equations of electromagnetic scattering
-
J. M. Song and W. C. Chew, "Multilevel fast-multipole algorithm for solving combined field integral equations of electromagnetic scattering," Microw. Opt. Technol. Lett., vol. 10(1), pp. 14-19, 1995.
-
(1995)
Microw. Opt. Technol. Lett.
, vol.10
, Issue.1
, pp. 14-19
-
-
Song, J.M.1
Chew, W.C.2
-
8
-
-
0031258501
-
Multilevel fast multipole algorithm for electromagnetic scattering by large complex objects
-
J. M. Song, C. C. Lu, and W. C. Chew, "Multilevel fast multipole algorithm for electromagnetic scattering by large complex objects," IEEE Tmas. on Ant. Prop., vol. 45(10), pp. 1488-1493, 1997.
-
(1997)
IEEE Tmas. On Ant. Prop.
, vol.45
, Issue.10
, pp. 1488-1493
-
-
Song, J.M.1
Lu, C.C.2
Chew, W.C.3
-
9
-
-
0000762041
-
An approximate factorization procedure for solving self-adjoint elliptic difference equations
-
T. Dupont, R. P. Kendall, and H. H. Rachford, "An approximate factorization procedure for solving self-adjoint elliptic difference equations," SIAM J. Numer. Anal., vol. 5(3), pp. 559-573, 1968.
-
(1968)
SIAM J. Numer. Anal.
, vol.5
, Issue.3
, pp. 559-573
-
-
Dupont, T.1
Kendall, R.P.2
Rachford, H.H.3
-
10
-
-
0001229563
-
Inverse of toeplitz operators, innovations, and orthogonal polynomials
-
T. Kailath, A. Vieira, and M. Morf, "Inverse of toeplitz operators, innovations, and orthogonal polynomials," SIAM Review, vol. 20(1), pp. 106-119, 1978.
-
(1978)
SIAM Review
, vol.20
, Issue.1
, pp. 106-119
-
-
Kailath, T.1
Vieira, A.2
Morf, M.3
-
11
-
-
0002343180
-
A banded matrix iterative approach to monte carlo simulations of large-scale random rough-surface scattering
-
L. Tsang, C. H. Chan, H. Sangani, A. Ishimaru, and P. Phu, "A banded matrix iterative approach to monte carlo simulations of large-scale random rough-surface scattering," J. Electromagn. Waves Appl., vol. 7(9), pp. 1185-1200, 1993.
-
(1993)
J. Electromagn. Waves Appl.
, vol.7
, Issue.9
, pp. 1185-1200
-
-
Tsang, L.1
Chan, C.H.2
Sangani, H.3
Ishimaru, A.4
Phu, P.5
-
12
-
-
0030660948
-
Banded-matrix preconditioning for electric-field integral equations
-
Montreal, Canada
-
A. D. Yaghjian, "Banded-matrix preconditioning for electric-field integral equations," IEEE APS Int. Symp. Dig., pp. 1806-1809, 1997, Montreal, Canada.
-
(1997)
IEEE APS Int. Symp. Dig
, pp. 1806-1809
-
-
Yaghjian, A.D.1
-
13
-
-
0003309727
-
On the exterior boundary value problem of perfect reflection for stationary electromagnetic waves
-
P. Werner, "On the exterior boundary value problem of perfect reflection for stationary electromagnetic waves," J. Math. Anal? Appl., vol. 7, pp. 348-396, 1963.
-
(1963)
J. Math. Anal? Appl.
, vol.7
, pp. 348-396
-
-
Werner, P.1
-
14
-
-
0000724280
-
On the question of solvability of the exterior boundary-value problems for the wave equation and maxwell's equation
-
O. J. Panich, "On the question of solvability of the exterior boundary-value problems for the wave equation and maxwell's equation," Russian Math. Surveys, vol. 20, pp. 221-226, 1965
-
(1965)
Russian Math. Surveys
, vol.20
, pp. 221-226
-
-
Panich, O.J.1
-
15
-
-
0345700536
-
Numerical solution of the exterior scattering problem at the eigenfrequencies of the interior problem
-
K. M. Mitzner, "Numerical solution of the exterior scattering problem at the eigenfrequencies of the interior problem," URSI Meeting Digest, p. 76, 1968.
-
(1968)
URSI Meeting Digest
, pp. 76
-
-
Mitzner, K.M.1
-
16
-
-
0000380876
-
H-field, e-fietd, and combined field solutions for conducting bodies of revolution
-
J. R. Mautz and R. F. Harrington, "H-field, e-fietd, and combined field solutions for conducting bodies of revolution," Arch. Elektron. Übertragung. (AEÜ), vol 32(4), pp. 159-164, 1978.
-
(1978)
Arch. Elektron. Übertragung. (AEÜ)
, vol.32
, Issue.4
, pp. 159-164
-
-
Mautz, J.R.1
Harrington, R.F.2
-
19
-
-
0001031880
-
A transpose-free quasi-mininial residual algorithm for non-hermitian linear systems
-
R. W. Fveund., "A transpose-free quasi-mininial residual algorithm for non-hermitian linear systems," SIAM J. Sei. Comput., vol. 14, pp. 470-482, 1993.
-
(1993)
SIAM J. Sei. Comput.
, vol.14
, pp. 470-482
-
-
Fveund, R.W.1
|